Discussions that mention zoloft

Open to All Other Health Topics board


[SIZE="3"][FONT="Arial Black"]:wave: [/FONT]

Hi[SIZE="3"]Hello, I'm new to this and not sure of this post or how it works, but I need some answers on about the same problems that I have read. In April I was taken to ER. Doc said it was WPW symdrome (racing and slowing of heartbeats {that had never really bothered me}which I had known I had for a long time), but this was a sever heart palpations, chest pain, tightening of muscles in right side of jaws, neck, arms with difficulty taking a breath. Thought I might be having a heart attack (sounds like symptoms, huh?) ER doc gave me 4 potassium tablets told me it was WPW from dehydration (after gardening in Florida in {high humidity and heat, ya know?})........Did it again about 3 weeks later, doc told me it was not WPW last time and not this time either. Told me I had heart attack!......I am 59, and in what I think is good health, had GBS 3 yrs and lost over 100lbs, and have more energy than when I was 20, had to take no more meds, feel so wonderful it scares me sometime!......Until the heart thing happened..........but after having a heart cath the next day....the doc told me he had to retract his statement that my heart was as healthy as a 20 yr old sportswoman......but enzymes came back positive for heart damage somewhere that they could not find on the cath..:confused: ...so got release the next day w/ instructions to take Altace & Toprol:confused: , ......The PA who came in to sign release said it was for HB.......142/90 when first came to ER (high?)....what would theirs be in my situation, and that doesn't seem high in the situation at the time:mad: ........could not take Toprol (side effects), could not take Altace (side effects).....felt better off the stuff......went to Primary Doc (ex-football player).....he stupidly agreed that his BP would have been higher in that situation.......and went to Psycharist (regulator of nut drugs) ( a number of yrs now) was on Zoloft for Anx/Dep.....he changed that (I didn't feel it was working as it once did, he agreed)...put me on Cymbalta.........later went for blood test with back to primary doc for results of blood test.........he puts me on Crestor for high cholesterol.........so to make this already long story short.....I am taking Cymblata, Crestor, Qdall (allergy tab), 1/2 ambian,multi vitamin, B6, B12, Omega 3, Omega 6, and an 81 mg. asprin a day!.........and I hate to take any kind of pills!.........got energy plus, but sore muscles, interrupted sleep,..........wondering if it is side effect of Crestor......or what?
.......BTW, I think the whole episode of the heart thing will turn out to be extreme stress........been under a lot.....last 3 yrs have included 2 deaths (dad and his wife), 3 hurricanes (destruction all around), birth of gchild, retirement of hubby, living in RV 13 months, built new house, moved 4 times, settling estates, etc....daughter health probs (baby, 2 surgeries, etc),..u get the pix?:dizzy: .......... what could be my prob?.........HELP!